# SDR 02FDEA00621

- Difficulty date: September 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,064 hours, 23,979 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FROM 15 TO 5 L/E FLAP INDICATOR WENT FROM GREEN TO AMBER.  S/O LED POSITION INDICATORS SHOWED NR 6 LED RETRACTED.  CYCLING FLAPS CHANGED NOTHING.  LANDED WITH FLAPS 30 WITH A L/E FLAP AMBER WITH NR 6 INDICATING RETRACTED.  REPLACED NR 6 LEADING EDGE FLAP POSITION INDICATING SWITCH IAW M/M 27-82-001-4.  OPS CHECKS GOOD.
